Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Brown, dry, cracked labia and vulva, hood looks torn, prescribed antibiotics. Is it normal?

Hi my labia used to be pink. Now they are brown dry and cracked. my who vulva area used to pink and now Getting older its brown. My hood looks like it has been torn. And I has an ex say it looked like I only had an urthera. So my labia is attached higher. I dont know if being rapped and possibly contracted some kind std . and when I finally seeked help it was an hospital and they gave a shot of antibotics then tested me. I never got result just sent me home with more antibotics. Is any of this normal. I could just insecure and dont like my vulva because it dont look like other ones. Could you help me out a1
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Welcome on HMC

Continue same treatment and as adjuvant Supari pak powder 10gm twice daily along with Luke warm milk .

Best regards
Dr izhar
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor